Jensen's operator inequality and its converses

Frank Hansen, Josip Pečarić, Ivan Perić

Research output: Contribution to journalArticlepeer-review

52 Citations (Scopus)

Abstract

We give a general formulation of Jensen's operator inequality for unital fields of positive linear mappings, and we consider different types of converse inequalities.

Original languageEnglish
Pages (from-to)61-73
Number of pages13
JournalMathematica Scandinavica
Volume100
Issue number1
DOIs
Publication statusPublished - 2007
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Jensen's operator inequality and its converses'. Together they form a unique fingerprint.

Cite this